EconPapers    
Economics at your fingertips  
 

The Multisoliton Solutions for the -Dimensional Sawada-Kotera Equation

Zhenhui Xu, Hanlin Chen and Wei Chen

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

Applying bilinear form and extended three-wavetype of ansätz approach on the -dimensional Sawada-Kotera equation, we obtain new multisoliton solutions, including the double periodic-type three-wave solutions, the breather two-soliton solutions, the double breather soliton solutions, and the three-solitary solutions. These results show that the high-dimensional nonlinear evolution equation has rich dynamical behavior.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/767254.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/767254.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:767254

DOI: 10.1155/2013/767254

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:767254